# SDR CA131028003

- Difficulty date: October 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 1,217 hours
- Engine: Allsn 250C20B
- System (JASC): 2140 · Heating System
- Part: Motor
- Condition: Inoperative
- Location: Heater Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HEATER BLOWER MOTOR INOPERATIVE.  REPLACED BLOWER MOTOR ASSEMBLY.
